# SDR SWIA202265566

- Difficulty date: April 7, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N200SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000623
- Aircraft time: 14,257 hours, 8,001 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBOARD SEAT TRACK SECTION 23-34 HAS GOUGES AFT OF FRAMES 23, 24, 25, 30, 32 AND 33.     (C-CHECK RO 5/4/2022)    REMOVED GOUGES ONLH INBOARD SEAT TRACK SECTION 23-34. AFT OF FRAMES 23, 24, 25, 30, 32 AND 33. FOUND MAXIUM MATERIAL LOSS AT FRAMES 24, 25, AND 30 TO BE OUT OF ALLOW DAMAGE LIMITS.REF EMB SRM 53-21-10/AD01. PERFORMED CUT OUT OF CROWN TEETH FOR SEAT TRACK SPLICE DEVICE REPAIR AND INSTALLED REPAIRS AT FRAMES 24, 25, AND 30 REF EMB SRM 53-00-10/REPAIR02P SEE CONTINUATION CARD FOR DETAILS.
